# SDR SWIA201128365

- Difficulty date: October 24, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 18,767 hours, 11,435 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Sticks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SHOULDER HARNESS STICKS.  (FLT 5474)  REPLACE THE F/O'S SHOULDER HARNESS ASSEMBLY.
